Volume 11, Issue 4
Approximate Methods for Generalized Inverses of Operators in Banach Spaces

Jiao-xun Kuang

DOI:

J. Comp. Math., 11 (1993), pp. 323-328

Published online: 1993-11

Preview Full PDF 90 1723
Export citation
  • Abstract

In this paper, we present the necessary and sufficient condition of convergence of several iterative methods for computing the generalized inverses of operators in Banach spaces. It is proved that the iterative methods converge to the generalized inverse of an Operator in Banach spaces if and only if these conditions are statisfied.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-11-323, author = {}, title = {Approximate Methods for Generalized Inverses of Operators in Banach Spaces}, journal = {Journal of Computational Mathematics}, year = {1993}, volume = {11}, number = {4}, pages = {323--328}, abstract = { In this paper, we present the necessary and sufficient condition of convergence of several iterative methods for computing the generalized inverses of operators in Banach spaces. It is proved that the iterative methods converge to the generalized inverse of an Operator in Banach spaces if and only if these conditions are statisfied. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9331.html} }
TY - JOUR T1 - Approximate Methods for Generalized Inverses of Operators in Banach Spaces JO - Journal of Computational Mathematics VL - 4 SP - 323 EP - 328 PY - 1993 DA - 1993/11 SN - 11 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9331.html KW - AB - In this paper, we present the necessary and sufficient condition of convergence of several iterative methods for computing the generalized inverses of operators in Banach spaces. It is proved that the iterative methods converge to the generalized inverse of an Operator in Banach spaces if and only if these conditions are statisfied.
Jiao-xun Kuang. (1970). Approximate Methods for Generalized Inverses of Operators in Banach Spaces. Journal of Computational Mathematics. 11 (4). 323-328. doi:
Copy to clipboard
The citation has been copied to your clipboard